# SDR 20001129SH022

- Difficulty date: September 27, 2000
- Submitted: November 29, 2000
- Operation: General aviation
- Aircraft: N7266Y
- Make and model: Cessna 206H
- Aircraft serial: 20608059
- System (JASC): 3150 · Central Warning
- Part: Light
- Condition: Inoperative
- Location: Instrument Panel
- Part time: 188 hours
- Component: Annunciator Pnl
- Component part number: CSEWCA03
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE LIGHT IN ANNUNCIATOR PANEL IS OUT.  SUBMITTER SUSPECTED BAD BULB.  REMOVED AND REPLACED ANNUNCIATOR PANEL IAW CESSNA MM.  OPERATIONAL TEST GOOD.  (X)
